# SDR 2000ZZZM91

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 11438801817
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING ACTUATOR LEAKS FLUID.  REPLACED STEERING ACTUATOR.  (M)
